Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Figjam

Retin-A after Accutane

Recommended Posts

Hi guys

I was on accutane for about 12 months, with a couple of months off in between, and stopped at the end of February this year. I recently had my first derm appointment since I stopped and he was really happy with my skin, as am I.

However, he did prescribe me with Retin-A to use as a maintenance to stop the acne from coming back (I don't have any active spots and have only had a few since I've stopped tane). I haven't used the Retin-A yet and I'm kinda afraid to because my skin is still very dry and quite red and I would assume the Retin-A would make that worse. Also, I don't actually have any acne right now so I'm not sure I should bother putting my skin through that if it doesn't need it?

I'd appreciate your thoughts and experiences. I don't know much about Retin-A. Thanks :D

Share this post


Link to post
Share on other sites

Opps didn't meant to put this in the log section :shy:

Mods, can you move for me please? Thanks.

Share this post


Link to post
Share on other sites

Retin A or another retinoid is a pretty reasonable thing to do after a course of Accutane. Other posters have used it with success. You can slowly start it out, using it once nightly every three to four days.

I'd moisturize in the mornings though to help out the dry, annoyed skin. And sunscreen! :P

Moved to Accutane posts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×